# SDR GTIA030117

- Difficulty date: February 27, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTED NORMALLY THEN DURING CLIMB NOSE GEAR LITE ILLUMINATED.  GEAR RECYCLED IAW QRH PROCEDURE.  RED LIGHT WENT OUT.  NOSE GEAR RED WARNING LIGHT ILLUMINATES OCCASIONALLY IN FLIGHT BELOW 210 KNOTS WHEN GEAR LIGHT DO NOT ILLUMINATE.  FOUND LARGE GREASE DEBRIS ON NOSEGEAR UP POSITION SENSOR AND INTERLOCK SWITCH ROLLER.  CLEANED DEBRIS AND NO FURTHER DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF NOSE GEAR UP LOCK SENSOR, FOUND OK, PERFORMED OPS CHECK.  OPS CHECK OK AND OK FOR CONTINUED SERVICE.
